Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child has taken an overdose of T Minic. Should I be concerned?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
My 4 year old son has taken an overdose of T Minic. Its been about 5 hrs now and i just came to know about it. He looks normal. Should i take him to the emergency? Please help!
Posted Thu, 5 Dec 2013 in Child Health
Answered by Dr. Irshad H Naqvi 16 minutes later
Brief Answer: Do not worry. Detailed Answer: Hi Dear, Welcome to the XXXXXXX T minic contains Chlorpheneramine Maleate which is an antihistaminic drug. Side effect of this CPM is drowsiness. He may be drowsy for some time say 5 to 6 hours and then he will become alright. I do not think that you should run to the ER as already 5 hours have passed and your son seems to be fine, except if he develops some abnormal activity or becomes excessive drowsy. Please give him lot of fluids. Hope the query is answered, Please feel free for further clarification, Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor